MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE WITH NEEDLE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE WITH NEEDLE; SYRINGE AND NEEDLE
Catalog Number 309593
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 266743; medical device expiration date: 09/30/2022; device manufacture date: 09/23/2017.Medical device lot #: 7302874; medical device expiration date: 10/31/2022; device manufacture date: 10/29/2017.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd safety-lok¿ syringe with needles are leaking at the needle hub.Found before use.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Dhr review for batch 7266743 (p/n 309593): manufacturing dates: 09/29/2017 to 10/04/2017.Batch quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7266743 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Dhr review for batch 7302874 (p/n 309593): manufacturing dates: 11/16/2017 to 11/20/2017.Batch quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7302874 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.The reviews showed no rejected inspections or quality issues during the production of the two provided lot number that could have contributed to the reported defect.Root cause and capa not required as no defects were confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SAFETY-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7492953
Report Number1213809-2018-00264
Device Sequence Number1313961
Product Code FMF
UDI-Device Identifier00382903095933
UDI-Public00382903095933
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309593
Device Lot NumberSEE H.10.
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;